MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL TUNNELING; ICP & ICT MONITORING CATHETER

SOPHYSA PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL TUNNELING; ICP & ICT MONITORING CATHETER
Model Number PSO-PTT
Medical Device Problem Codes Signal Artifact/Noise (1036); Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All the functional test performed during manufacturing and after return of the catheter show no sign of defect on the catheter.The default cannot be reproduced.The root cause has not been identified.However, further investigation are in progress to find the root cause of the problem to take quality action into a non conformity form.The risks are already been taken into account in the product risk analysis.The ratio benefit risk is still positive.
 
Event or Problem Description
Disturbances on the icp curve on the pressio when on power but ok when running on the batteries.Icp value jumps between 0 to 70 mmhg.The ict shown on philips patient monitor was off by as much 0,5 degrees.
 
Event or Problem Description
Disturbances on the icp curve on the pressio when on power but ok when running on the batteries.Icp value jumps between 0 to 70 mmhg.The ict shown on philips patient monitor was off by as much 0.5 degrees.

Brand Name
PRESSIO ICP AND ICT MONITORING KIT, PARENCHYMAL TUNNELING
Common Device Name
ICP & ICT MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopole temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key19547234
Report Number3001587388-2024-24177
Device Sequence Number4851713
Product Code GWM
UDI-Device Identifier03760124131765
UDI-Public(01)03760124131765(11)230908(17)280601
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPSO-PTT
Device Catalogue NumberPSO-PTT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer06/05/2024
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown